# SDR 99ZZZX3456

- Difficulty date: March 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N557AL
- Make and model: Bell 407
- Aircraft serial: 53243
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Support
- Part number: 407023800118
- Condition: Misinstalled
- Location: Tailboom
- Part time: 517 hours
- Component: 407030800101
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION FOUND SUPPORT MISINSTALLED.  SUBMITTER STATED PART INSTALLED UNDER STRESS AND POOR QUALITY CONTROL.
